Publication
Title
Regression-free and robust estimation of scale for bivariate data
Author
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 1996
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
21(1996), p. 67-85
ISI
A1996UA17000005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 01.09.2018
To cite this reference